Please use this identifier to cite or link to this item:
Title: Modeling survival in childhood cancer studies using two-stage non-mixture cure models
Authors: Weston, CL
Thompson, JR
First Published: 2010
Citation: JOURNAL OF APPLIED STATISTICS, 2010, 37 (9), pp. 1523-1535
DOI Link: 10.1080/02664760903055459
ISSN: 0266-4763
eISSN: 1360-0532
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.